VOL. 37 · NO. 3 | Fall 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 37 (3), (Fall 1993)
No abstract available
Articles
Rod Downey
Illinois J. Math. 37 (3), 349-374, (Fall 1993) DOI: 10.1215/ijm/1255987056
KEYWORDS: 03D25, 03D30
No abstract available
Cassandra Cox
Illinois J. Math. 37 (3), 375-399, (Fall 1993) DOI: 10.1215/ijm/1255987057
KEYWORDS: 14J26, 14J05
No abstract available
Coy L. May, Jay Zimmerman
Illinois J. Math. 37 (3), 400-423, (Fall 1993) DOI: 10.1215/ijm/1255987058
KEYWORDS: 20H10, 14H55, 30F35
No abstract available
Boo Rim Choe, Young Joo Lee
Illinois J. Math. 37 (3), 424-436, (Fall 1993) DOI: 10.1215/ijm/1255987059
KEYWORDS: 47B35, 32H10, 47B47
No abstract available
Quanhua Xu
Illinois J. Math. 37 (3), 437-454, (Fall 1993) DOI: 10.1215/ijm/1255987060
KEYWORDS: ‎46E15, 42B30, 46B99, 47B10
No abstract available
Chal Benson, A. H. Dooley, Gail Ratcliff
Illinois J. Math. 37 (3), 455-476, (Fall 1993) DOI: 10.1215/ijm/1255987061
KEYWORDS: 22E25, 22E30, 35A08, 43A80
No abstract available
Ido Efrat, Jochen Koenigsmann
Illinois J. Math. 37 (3), 477-488, (Fall 1993) DOI: 10.1215/ijm/1255987062
KEYWORDS: 12J15, 12F10, 12J20, 12L12
No abstract available
Elizabeth Kochneff, Yoram Sagher, Ruby Tan
Illinois J. Math. 37 (3), 489-501, (Fall 1993) DOI: 10.1215/ijm/1255987063
KEYWORDS: 44A15, 39B99
No abstract available
P. C. Fenton
Illinois J. Math. 37 (3), 502-507, (Fall 1993) DOI: 10.1215/ijm/1255987064
KEYWORDS: 26A12, 26A51‎
No abstract available
R. Langevin, C. Possani
Illinois J. Math. 37 (3), 508-524, (Fall 1993) DOI: 10.1215/ijm/1255987065
KEYWORDS: 53C65, 53C12, 57R30
No abstract available
Back Matter
Illinois J. Math. 37 (3), (Fall 1993)
No abstract available
Back to Top